MAUDE Adverse Event Report: ZIMMER BIOMET, INC. 2.7X160MM CALIBRATED DRILL STE; TRAUMA, INSTRUMENT

ZIMMER BIOMET, INC. 2.7X160MM CALIBRATED DRILL STE; TRAUMA, INSTRUMENT
Model Number 2142-27-160
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/19/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Report source foreign: (b)(6).Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that there was debris found in the sterile packaging during incoming inspection.There was no patient involvement.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Visual evaluation of the returned products identified that there is debris inside the sterile packages.The complaint has been confirmed by visual evaluation.Device history record was reviewed and no discrepancies were found.These products likely left zimmer biomet control non-conforming.The root cause of the reported issue is attributed to manufacturing deficiency.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
2.7X160MM CALIBRATED DRILL STE
Common Device Name
TRAUMA, INSTRUMENT
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key11466883
Report Number0001825034-2021-00740
Device Sequence Number11561109
Product Code HTW
UDI-Device Identifier00887868446733
UDI-Public(01)00887868446733
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2142-27-160
Device Catalogue Number214227160
Device Lot Number496900
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/22/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/19/2021
Supplement Date Received by Manufacturer04/26/2021
Initial Report FDA Received Date03/11/2021
Supplement Report FDA Received Date04/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1